×

Nonlinear perturbations of quasi-linear control systems. (English) Zbl 0339.93004


MSC:

93B05 Controllability
93C10 Nonlinear systems in control theory
93C15 Control/observation systems governed by ordinary differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Dauer, J. P., Errata, SIAM J. Control., 11, 395 (1973) · Zbl 0256.93007
[2] Lobry, C., Quelques aspects qualitatifs de la théorie de la commande, L’Université Scientifique et Médicale de Grenoble, Ph.D. Thesis (1972)
[3] Lobry, C., Quelques propriétés “Génériques” des systèmes à commande, (Conference on Ordinary and Partial Differential Equations. Conference on Ordinary and Partial Differential Equations, Dundee (1972)), to appear in Springer-Verlag lecture notes · Zbl 0246.93017
[4] Hermes, H., Controllability and the singular problem, SIAM J. Control, 2, 241-260 (1965) · Zbl 0163.10803
[5] Lukes, D. L., Erratum, SIAM J. Control, 11, 186 (1973) · Zbl 0273.93012
[6] Vidyasagar, M., A controllability condition for nonlinear systems, IEEE Trans. Automat. Contr., AC-17, 569-570 (1972) · Zbl 0262.93008
[7] Aronsson, G., Global controllability and bang-bang steering of certain nonlinear systems, SIAM J. Control, 11, 607-619 (1973) · Zbl 0271.49019
[8] Aronsson, G., A new approach to nonlinear controllability, J. Math. Anal. Appl., 44, 763-772 (1973) · Zbl 0266.93003
[9] Dauer, J. P., A note on bounded perturbations of controllable systems, J. Math. Anal. Appl., 42, 221-225 (1973) · Zbl 0254.93007
[10] Dauer, J. P., Bounded perturbations of controllable systems. II, J. Math. Anal. Appl., 47 (1974) · Zbl 0268.93005
[11] A. G. Kartsatos; A. G. Kartsatos · Zbl 0303.93014
[12] Davison, E. J.; Kunze, E. G., Some sufficient conditions for the global and local controllability of nonlinear time-varying systems, SIAM J. Control, 8, 489-497 (1970) · Zbl 0236.93007
[13] Kantorovich, L. V.; Akilov, G. P., Functional Analysis in Normed Spaces (1964), Pergamon Press: Pergamon Press Oxford · Zbl 0127.06104
[14] Kalman, R. E.; Ho, Y. C.; Narendra, K. S., Controllability of linear dynamical systems, Contributions to Differential Equations, 1, 189-213 (1963) · Zbl 0151.13303
[15] Coppel, W. A., Stability and Asymptotic Behavior of Differential Equations (1965), Health: Health Boston · Zbl 0154.09301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.